# SDR P5CA201808220200

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Chafed
- Location: Nr 2 Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE LIP SURFACE OF THE NR 2 ENGINE  RT CORE COWL PRECOOLER EXHAUST DUCT.  REPLACED THE DUCT  IAW AMM71-11-06-714-014, AND AMM 71-11-06-714-013, REV 124.
